MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SILVERGLIDE PROSERIES BIPOLAR FORCEPS, BAYONET, 22CM / 0.7MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO SILVERGLIDE PROSERIES BIPOLAR FORCEPS, BAYONET, 22CM / 0.7MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 6730220007
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported coating coming off the device, posing the risk of material being lost in a surgical site, during preparations before a procedure.There was no patient involvement, no delay, no medical intervention, and no adverse consequences reported with this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Manufacture date: follow-up report submitted to document device evaluation results.Product not available.

Brand Name
SILVERGLIDE PROSERIES BIPOLAR FORCEPS, BAYONET, 22CM / 0.7MM TIP
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8811411
Report Number0001811755-2019-02319
Device Sequence Number2457332
Product Code GEI
UDI-Device Identifier04546540695949
UDI-Public04546540695949
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K992931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6730220007
Device Catalogue Number6730220007
Device Lot Number64557
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/25/2019
Supplement Date Received by Manufacturer05/12/2020
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1